Next Article in Journal
The Variational Approach Coupled with an Ancient Chinese Mathematical Method to the Relativistic Oscillator
Previous Article in Journal
Variational Approach to Solitary Solutions Using Jacobi-Elliptic Functions
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 924-929; doi:10.3390/mca15050924

The Extended G'/G-Expansion Method and Travelling Wave Solutions of Nonlinear Evolution Equations

College of Mathematics and Physics, Zhejiang Lishui University, Lishui 323000, PR China
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
Download PDF [87 KB, uploaded 8 April 2016]

Abstract

In this Letter, the G’/G-expansion method [M.L. Wang, X.Z. Li, J.L. Zhang, Phys. Lett. A 372 (2008) 417] is improved and an extended G’/G -expansion method is proposed to seek the travelling wave solutions of nonlinear evolution equations. We choose the mKdV equation to illustrate the validity and advantages of the proposed method. Many new and more general solutions are obtained. Our solutions naturally include those in open literature.
Keywords: extended G/G-expansion method; Homogeneous balance; extended symmetric form; Travelling wave solutions; Solitary wave solutions; KdV equation extended G/G-expansion method; Homogeneous balance; extended symmetric form; Travelling wave solutions; Solitary wave solutions; KdV equation
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Zhu, S. The Extended G'/G-Expansion Method and Travelling Wave Solutions of Nonlinear Evolution Equations. Math. Comput. Appl. 2010, 15, 924-929.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top